RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trunov, G A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:37
Abstract pages:256
Full texts:90

http://www.mathnet.ru/eng/person25654
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/271419

Publications in Math-Net.Ru
1990
1. G. A. Trunov, “An estimate for a spectral relation for incomplete factorization of the form $S^*S$ of the difference approximation of the Laplace operator in the case of a quasiregular operator $S$”, Mat. Zametki, 47:2 (1990),  155–156  mathnet  mathscinet  zmath
1989
2. V. V. Kucherenko, G. A. Trunov, “Convergence rate of the methods of approximate factorization”, Mat. Zametki, 46:5 (1989),  29–39  mathnet  mathscinet  zmath; Math. Notes, 46:5 (1989), 848–856  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020